On the critical values of L-functions of base change for Hilbert modular forms

Cristian Virdol

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we shall generalize some results obtained by Shimura and Yoshida on critical values of L-functions of l-adic representations attached to Hilbert modular forms, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms..

Original languageEnglish
Pages (from-to)1105-1111
Number of pages7
JournalAmerican Journal of Mathematics
Volume132
Issue number4
DOIs
Publication statusPublished - 2010 Aug 1

Fingerprint

Hilbert Modular Forms
Base Change
L-function
Critical value
Number field
Generalise
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{c40bb71cfaff463aba801801e366e0a3,
title = "On the critical values of L-functions of base change for Hilbert modular forms",
abstract = "In this paper we shall generalize some results obtained by Shimura and Yoshida on critical values of L-functions of l-adic representations attached to Hilbert modular forms, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms..",
author = "Cristian Virdol",
year = "2010",
month = "8",
day = "1",
doi = "10.1353/ajm.0.0131",
language = "English",
volume = "132",
pages = "1105--1111",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "4",

}

On the critical values of L-functions of base change for Hilbert modular forms. / Virdol, Cristian.

In: American Journal of Mathematics, Vol. 132, No. 4, 01.08.2010, p. 1105-1111.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the critical values of L-functions of base change for Hilbert modular forms

AU - Virdol, Cristian

PY - 2010/8/1

Y1 - 2010/8/1

N2 - In this paper we shall generalize some results obtained by Shimura and Yoshida on critical values of L-functions of l-adic representations attached to Hilbert modular forms, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms..

AB - In this paper we shall generalize some results obtained by Shimura and Yoshida on critical values of L-functions of l-adic representations attached to Hilbert modular forms, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms..

UR - http://www.scopus.com/inward/record.url?scp=77955909856&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955909856&partnerID=8YFLogxK

U2 - 10.1353/ajm.0.0131

DO - 10.1353/ajm.0.0131

M3 - Article

VL - 132

SP - 1105

EP - 1111

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 4

ER -